# SDR GUUA94153043010

- Difficulty date: April 30, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 29,587 hours, 34,414 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1294200343
- Condition: Cracked
- Location: Bs 150 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED INTERIOR FUSELAGE ANGLE CRACKED AT FS 150 STR, 9AL AT AIRSTAIR DOOR TOP AFT ATTACH POINT OF LOWER BRACKET.  REMOVED 2.25 INCHES OF DAMAGED ANGLE AND INSTALLED REPAIR ANGLE.
